# SDR DHL2001742012

- Difficulty date: August 8, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT NR 3 ENG GROUND CIRCUIT DETECTOR LIGHT ILLUMINATED. ON ROLLOUT AFTER LANDING THE LIGHT WENT OUT. FOUND NR 3 FIRE LOOP CHAFING ON PREVIOUS REPAIR TO COWLING. REPOSITIONED FIRE LOOP IAW DHL B727 M/M 26-11-00. OPS CHECKED GOOD.
